# SDR UPS96220474

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON BULKHEAD ANGLE AT BS 480, WL 155, LBL 12, RBL 12.  REMOVED AND REPLACED ANGLE IAW 51-30-02, 51-10-05 AND MM 51-20-151.
